# SDR CA980513005

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6225796339
- Condition: Malfunctioned
- Location: Afcs
- Part time: 5,339 hours
- Component: Collins
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) ON DESCENT WITH AUTOPILOT COUPLED, A STRONG SMELL OF SOMETHING ELECTRICAL NOTED.  EMERGENCY DECLARED AND AIRCRAFT LANDED OK.  INSPECTION FOUND THAT THE AUTOPILOT COMPUTER WAS GETTING WARM AND THE SMELL WAS DUPLICATED.
